# SDR ASAA2023080644432

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,610 hours, 1,592 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 72-ASA-04 FOUND LARGE AMOUNTS OF HPT1 SHROUD COATING MISSING. BASE MATERIAL IS PRESENT. GROUNDED - YES. ON DEFERRAL.
